MAUDE Adverse Event Report: COVIDIEN RELIACATCH; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN RELIACATCH; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CATCH10
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the specimen bag ripped.

Brand Name
RELIACATCH
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
6135 gunbarrel ave
boulder CO 55491
Manufacturer (Section G)
COVIDIEN
6135 gunbarrel ave
boulder CO 55491
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20789876
Report Number2936999-2024-01816
Device Sequence Number12714928
Product Code GCJ
UDI-Device Identifier10884521704046
UDI-Public10884521704046
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K163102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Model NumberCATCH10
Device Catalogue NumberCATCH10
Device Lot NumberC1090723A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown